# SDR HNAA0700051

- Difficulty date: March 25, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 38,014 hours, 41,710 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA08006281
- Part serial: NA
- Condition: Defective
- Location: Cabin
- Part time: 38,014 hours, 41,710 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING FROM AROUND RIGHT FWD FILLER PANEL ABOVE EMERGENCY EXIT DOOR.  TROUBLESHOT TO SHORTED BALLAST ON RIGHT FORWARD FILLER PANEL PERFORMED HIDDEN DAMAGE INSPECTION NO DEFECTS NOTED.  REPLACED BALLAST ASSEMBLIES (2).
